Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 4, 2009, 3:30 PM EDT. It took effect at Jun 5, 2009, 9:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2009, 3:30 PM EDT (19:30 UTC)
- In effect from
- Jun 5, 2009, 9:00 AM EDT
- Expired
- Jun 6, 2009, 11:30 AM EDT
- In force
- 27 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
155 WHUS71 KPHI 041930 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EDT THU JUN 4 2009 ANZ450>455-050330- /O.NEW.KPHI.SC.Y.0054.090605T1300Z-090606T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EDT THU JUN 4 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM EDT SATURDAY. LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD, PASSING OFF THE DELAWARE AND NEW JERSEY TOMORROW NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-050330- /O.NEW.KPHI.SC.Y.0054.090605T1300Z-090606T0200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 PM EDT THU JUN 4 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EDT FRIDAY. LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD, PASSING OFF THE DELAWARE AND NEW JERSEY TOMORROW NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KRUZDLO
7 follow-up statements
009 WHUS71 KPHI 050031 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 831 PM EDT THU JUN 4 2009 ANZ450>455-050900- /O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 831 PM EDT THU JUN 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 6 AM EDT SATURDAY... LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD...PASSING OFF DELAWARE AND NEW JERSEY TOMORROW NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-050900- /O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T0200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 831 PM EDT THU JUN 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM EDT FRIDAY... LOW PRESSURE WILL FORM OVER THE SOUTHEASTERN STATES TONIGHT. THE LOW WILL INTENSIFY AS IT RIDES NORTHEASTWARD...PASSING OFF DELAWARE AND NEW JERSEY TOMORROW NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHUS71 KPHI 050751 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT FRI JUN 5 2009 ANZ450>455-051600- /O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EDT SATURDAY. LOW PRESSURE OVER THE CAROLINAS EARLY TODAY WILL MOVE UP ALONG THE COASTAL WATERS LATE THIS AFTERNOON THROUGH THE EVENING. WINDS AND SEAS WILL INCREASE AHEAD OF THE SYSTEM. ONCE THE LOW MOVES AWAY LATER TONIGHT, WINDS AND SEAS WILL DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-051600- /O.CON.KPHI.SC.Y.0054.090605T1300Z-090606T0200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 AM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EDT THIS EVENING. LOW PRESSURE OVER THE CAROLINAS EARLY TODAY WILL MOVE UP ALONG THE COASTAL WATERS LATE THIS AFTERNOON THROUGH THE EVENING. WINDS AND SEAS WILL INCREASE AHEAD OF THE SYSTEM. ONCE THE LOW MOVES AWAY LATER TONIGHT, WINDS AND SEAS WILL DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS71 KPHI 051436 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1036 AM EDT FRI JUN 5 2009 ANZ450>455-052245- /O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1036 AM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. SPRAWLING LOW PRESSURE FROM THE CAROLINAS TO THE DELMARVA WILL MOVE TO THE NORTHEAST AND PUSH OFF THE MID ATLANTIC COAST WHILE STRENGTHENING TONIGHT. THE LOW WILL BE SOUTH OF NOVA SCOTIA SATURDAY MORNING WITH HIGH PRESSURE BUILDING OVER THE COASTAL WATERS SATURDAY INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-052245- /O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T0200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1036 AM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. SPRAWLING LOW PRESSURE FROM THE CAROLINAS TO THE DELMARVA WILL MOVE TO THE NORTHEAST AND PUSH OFF THE MID ATLANTIC COAST WHILE STRENGTHENING TONIGHT. THE LOW WILL BE SOUTH OF NOVA SCOTIA SATURDAY MORNING WITH HIGH PRESSURE BUILDING OVER THE COASTAL WATERS SATURDAY INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
512 WHUS71 KPHI 051944 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT FRI JUN 5 2009 ANZ450>455-060345- /O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE WINDS WILL SLOWLY MOVE AROUND FROM THE EAST TO THE NORTHEAST AND NORTHWEST AFTER MIDNIGHT AND GUST TO 25 KNOTS. THE LOW PRESSURE WILL MOVE WELL OUT TO SEA BY MID DAY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-060200- /O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T0200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 344 PM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. SPRAWLING LOW PRESSURE FROM THE CAROLINAS TO THE DELMARVA WILL MOVE TO THE NORTHEAST AND PUSH OFF THE MID ATLANTIC COAST WHILE STRENGTHENING TONIGHT. THE LOW WILL BE SOUTH OF NOVA SCOTIA SATURDAY MORNING WITH HIGH PRESSURE BUILDING OVER THE COASTAL WATERS SATURDAY INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
517 WHUS71 KPHI 060011 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 811 PM EDT FRI JUN 5 2009 ANZ431-060115- /O.CAN.KPHI.SC.Y.0054.000000T0000Z-090606T0200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 811 PM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ450>455-060815- /O.CON.KPHI.SC.Y.0054.000000T0000Z-090606T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 811 PM EDT FRI JUN 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. WINDS WILL SHIFT FROM NE TO N AND THEN NW LATE TONIGHT. WINDS WILL GENERALLY BE 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT. EARLY SATURDAY MORNING, ANY WINDS TO 25 KT SHOULD BE GONE. SEAS WILL BE 3 TO 5 FT OVERNIGHT AND THEN DECREASE EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RNS
218 WHUS71 KPHI 060738 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EDT SAT JUN 6 2009 ANZ450>455-061600- /O.EXT.KPHI.SC.Y.0054.000000T0000Z-090606T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 AM EDT SAT JUN 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. NORTH TO NORTHEAST WINDS GUSTING TO AROUND 20 KNOTS ALONG WITH 4 TO 6 FOOT SEAS WILL CONTINUE THROUGH THE MORNING. AS HIGH PRESSURE BUILDS TOWARD THE AREA. WINDS AND SEAS WILL DECREASE BY THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
405 WHUS71 KPHI 061530 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1130 AM EDT SAT JUN 6 2009 ANZ450>455-061630- /O.CAN.KPHI.SC.Y.0054.000000T0000Z-090606T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1130 AM EDT SAT JUN 6 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DECREASED BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 11:42 AM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 4, 11:42 AM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1142 AM EDT THU JUN 4 2009 .SYNOPSIS... A WEAK HIGH PRESSURE SYSTEM WILL DRIFT ACROSS NEW YORK AND NEW ENGLAND TODAY AND TONIGHT. A FRONTAL BOUNDARY WILL REMAIN JUST SOUTH OF THE REGION AS A LOW PRESSURE SYSTEM RIDES ALONG AND PASSES SOUTHEAST OF THE AREA FRIDAY NIGHT. A HIGH PRESSURE SYSTEM SHOULD THEN BUILD SOUTHEAST FROM THE NORTHERN PLAINS FOR THE WEEKEND. A LOW PRESSURE SYSTEM WILL FORM TO THE LEE OF THE SOUTHERN ROCKIES AND TRACK NORTHEAST. IT SHOULD PASS NEAR OR THROUGH THE MIDDLE ATLANTIC STATES LATE TUESDAY OR EARLY WEDNESDAY. && .NEAR TERM /THROUGH TODAY/... A SECOND UPDATE WENT OUT THIS MORNING. THE GRIDS WERE UPDATED. WHILE THE REMAINDER OF THE EARLY MORNING DISCUSSION BELOW STILL HOLDS TRUE, SOME ADJUSTMENTS STILL NEEDED TO BE MADE. TEMPERATURES WERE LOWERED BY ONE TO TWO CATEGORIES DEPENDING ON LOCATION. ALSO, THE BREAK IN THE PRECIPITATION IS COMING TO AN END AS THE NEXT ROUND IS ADVECTING IN FROM THE SOUTHWEST. REMAINDER OF EARLY MORNING DISCUSSION...SOMEONE SHOULD TELL MOTHER NATURE ITS METEOROLOGICAL SUMMER AS YET ANOTHER WAVE ON A STALLED FRONT SOLUTION IS HEADING OUR WAY. FIRST WE HAVE TO UNLOAD THE FIRST LOW PRESSURE SYSTEM ON THE FRONTAL BOUNDARY, ITS CURRENTLY EXITING THE COAST. ALTHOUGH THE SYSTEM IS PULLING EAST, AT 815 AM THE LIGHT RAIN IS HOLDING ON, EXTENDING FROM MONMOUTH COUNTY IN NJ TO LANCASTER COUNTY IN PA. GRIDS WERE UPDATED. WE STILL THINK THAT OUR CWA WILL GET A PCPN BREAK, NOT SO SURE ABOUT A CLOUD BREAK THOUGH. EVEN GOING BY THE WRF-NMM SOLUTION, FCST WAA AND ISENTROPIC LIFT START BY THE END OF THE DAY AND WE HAVE THUS INCREASED POPS AGAIN IN THE SOUTHWESTERN PART OF OUR CWA. THERE IS NO SFC BASED CONVECTION FCST FOR TODAY, ALTHOUGH AT 850MB IT IS SUPPOSE TO BECOME UNSTABLE ENOUGH FOR THUNDER JUST FAR SOUTH. IN SPITE OF POP DIFFERENCES, THERE IS NOT MUCH OF A SPREAD BETWEEN GFS AND NAM MOS WHICH WE GENERALLY ACCEPTED. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... TIMING DIFFERENCES ASIDE BOTH THE WRF AND GFS START RAMPING THE THETA E ADVECTION AND GENERAL ISENTROPIC LIFT IN OUR CWA. OUR CWA ALSO REMAINS IN THE FAVORABLE ENTRANCE REGION OF THE H2.5 JET. SO WE EXPECT THE WAA INDUCED PCPN TO SPREAD ACROSS MOST OF OUR CWA BY FRIDAY MORNING. WITHOUT A CONVECTIVE CONTRIBUTION THINKING THAT THE OVERALL GFS AND WRF-NMM QPF FOR TONIGHT IS OVERDONE AND HAVE SCALED BACK TOWARD THE UKMET AND 12Z ECMWF SOLUTION WRT QPF. THE REGRESSION EQUATION LOCAL STUDY QPF FOR PHL WOULD GIVE THAT LOCALE 0.32 BY FRIDAY MORNING AND 0.55 OVERALL THRU FRIDAY AFTERNOON. AS AN FYI THIS STUDY IS BASED ON STRATIFORM PRECIPITATION EVENTS ONLY. AS NOTED IN THE PMDHMD THE OVERALL 500MB PATTERN IS FORECAST TO GET MORE CONFLUENT AND THUS WOULD NOT SUPPORT ANY OF THE STRONGER OR FARTHER NW SFC LOW SOLUTIONS THAT THE MODELS HAVE. THIS IN TURN SHOULD CAP THE CONVECTIVE CAPABILITY WITHIN OUR CWA. GIVEN THAT MOST OF THE FFG AND HEADWATER GUIDANCE WITHIN OUR CWA IS RELATIVELY HIGH (GREATER THAN 2 INCHES IN 3 HRS) AND BECAUSE OF OUR LOCAL STUDY WE WILL HOLD OFF ON ANY MENTION OF HEAVY RAIN OR WATCHES AT THIS POINT. WE SUSPECT SINCE THE GFS WAS NOT INITIALLY STRONG ENOUGH WITH THE 500 MB LOW IN ARKANSAS IS THE REASON IT IS FASTER WITH THE OVERALL SYSTEM. HEAVY RAIN OR NOT, FRIDAY WILL NOT BE A DAY ONE NORMALLY THINKS OF FOR THE MONTH OF JUNE AS EVEN PHL SHOULD HAVE SOME HDD. WE WILL WIND THE PCPN EVENT DOWN DURING FRIDAY NIGHT. HERE WE WILL COMPROMISE BETWEEN THE WRF-NMM AND GFS TIMING SOLUTION AS THE FORMER MODEL TENDS TO BE TOO SLOW FURTHER OUT IN TIME. WE MIGHT NEED TO ADD FOG IF SKIES CAN CLEAR FASTER THAN CURRENTLY FCST. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE IS EXPECTED TO BUILD IN FOR SATURDAY WITH IMPROVING CONDITIONS FOR THE WEEKEND. A DRY COLD FRONT WILL APPROACH LATE SATURDAY INTO SUNDAY AND COULD POSSIBLY STALL ACROSS THE REGION FOR FOR MONDAY. EVEN WITH THIS SYSTEM EXPECTED TO MOVE ACROSS THIS WEEKEND IT LOOKS RELATIVELY DRY AND THEREFORE THE WEEKEND LOOKS TO BE THE BEST DAYS WITHIN THE FORECAST. ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO THE AREA ABOUT TUESDAY WITH THE ASSOCIATED COLD FRONT MOVING THROUGH EARLY WEDNESDAY. THE LATEST GFS FCSTS A CAPE OF 4800J IN PHL AT 8 PM ON TUE EVE. ITS ALSO FORECASTING DEW POINTS IN THE UPPER 70S. REGARDLESS THE SYNOPTIC PATTERN WOULD KEEP US ACTIVE AND WE HAVE DECIDED TO LEAVE THE CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. WITH INCREASED UNCERTAINTY THROUGH THE PERIOD AND LACK OF CONSENSUS AMONG MODELS, WE HAVE DECIDED TO STICK WITH HPC GUIDANCE THROUGHOUT THE EXTENDED. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONDITIONS ARE MAINLY IN THE LOWER END OF THE MVFR RANGE EARLY THIS MORNING AT THE TERMINALS. THE BACK EDGE OF THE STEADIER RAINS ARE MOVING ENE ACROSS THE LEHIGH VALLEY AND SOUTHERN NJ. ONCE THE STEADY RAINS END, CIGS SHOULD STEADILY IMPROVE, FOLLOWED BY BETTER VSBYS AFTER DAWN. GUIDANCE SUGGESTS THAT THERE WILL NOT BE TOO MUCH RAIN ACROSS THE AREA TODAY. STILL SOME SCATTERED ACTIVITY IS POSSIBLE THIS AFTERNOON, SO THE VCSH GROUP WAS PLACED IN THE TAFS. THE NEXT WAVE SHOULD BRING STEADIER RAINS AND SOME LOWER CONDITIONS TONIGHT. I WENT MVFR FOR NOW, WITH MUCH OF THE GUIDANCE DIFFERING ON THE DETAILS. OUTLOOK... THE POTENTIAL FOR LOWER CIGS AND VSBYS WILL EXTEND THROUGH EARLY SATURDAY AS THE FINAL WAVE MOVES OVER THE REGION. IMPROVING CONDITIONS SATURDAY SHOULD PERSIST INTO SUNDAY. MORE SHOWERS/TSTMS POSSIBLE MONDAY. && .MARINE... CONDITIONS FAIRLY STEADY ON THE WATERS WITH A NORTH TO NORTHEAST WINDS AROUND 10 KTS AT MOST LOCATIONS AND SEAS 2-3 FT ON THE OCEAN EARLY THIS MORNING. THESE CONDITIONS WILL NOT CHANGE TOO MUCH TODAY AS THE FIRST WAVE OF LOW PRESSURE MOVES AWAY THIS MORNING AND ANOTHER ARRIVES LATER TONIGHT. THE GFS BASED WAVE GUIDANCE SHOWS THAT SEAS MAY SLOWLY RISE BACK TO NEAR SCA CRITERIA FRIDAY, BUT THE GFS MODEL MAY BE TOO STRONG WITH THE NEXT WAVE AND ANOTHER LOOK AT THE UPCOMING MODEL RUNS WILL BE NEEDED BEFORE ANY FLAGS ARE ISSUED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...KRUZDLO/GIGI SHORT TERM...GIGI LONG TERM...GIGI/MEOLA AVIATION...OHARA MARINE...OHARA
Hazardous weather outlook, Jun 4, 3:33 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 AM EDT THU JUN 4 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-050900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 333 AM EDT THU JUN 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-050900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 AM EDT THU JUN 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-050900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 333 AM EDT THU JUN 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:54 PM EDT | Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 29 hr |
| Jun 4, 3:04 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 31 hr |
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.